Chatterjee and Extension of Chatterjee Fixed Point Theorems on Operators on Hilbert C*-Modules

Authors

  • Rashwan A Rashwan Department of mathematics – Faculty of science – Assuit university
  • Howida Adel AlFran Department of Mathematics - Al Leith University College - Umm Al Qura University, Kingdom of Saudi Arabia
  • Asmaa Fangary Department of mathematics – Faculty of science –South valley university
  • Saleh Omran Department of mathematics – Faculty of science –South valley university

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4071

Keywords:

Fixed Point Theorems, C*-algebra, Operators on Hilbert C*-modules

Abstract

In this paper, we introduce some fixed point threorems (such as Chtterjee and extension of Chatterjee) in operators of Hilbert C*-modules, based on a definition of valued operator Hilbert C*-modules normed space. Also We give some examples to clear our definitions

Downloads

Published

2021-11-10

Issue

Section

Nonlinear Analysis

How to Cite

Chatterjee and Extension of Chatterjee Fixed Point Theorems on Operators on Hilbert C*-Modules. (2021). European Journal of Pure and Applied Mathematics, 14(4), 1237-1248. https://doi.org/10.29020/nybg.ejpam.v14i4.4071

Similar Articles

1-10 of 392

You may also start an advanced similarity search for this article.